# SDR SWIA202411571003

- Difficulty date: October 3, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT RAIL BEAM AT LBL9 BETWEEN FS572.00 TO FS685.00 SEVERAL AREAS ARE CORROSION (MARKED)     (C-CHECK RO 11/26/2024)    REPAIRED CORROSION DAMAGE ON LH SEAT RAIL BEAM FLANGE AT LBL 9, BETWEEN F.S. 572 AND F.S. 685 TO REO 670-53-31-954 REV -- DATED 2024-10-24, USING CUTOUT AND FALSE FLANGE REPAIR , SEE CONTINUE CARD FOR DETAILSCOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337, DIGITALLY ATTCHED
